MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO TPS FOOTSWITCH IPX7; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-KALAMAZOO TPS FOOTSWITCH IPX7; UNIT, OPERATIVE DENTAL
Catalog Number 5100008000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation status: 1 device evaluation is in progress.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device ran without user activation.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.  supplemental rationale corrected data: 1 previously reported event is included in this follow-up record.  product return status 1 device was received.Event confirmation status 1 reported event was confirmed.Evaluation results 1 device was found to be affected by a damaged cable.
 
Event or Problem Description

Brand Name
TPS FOOTSWITCH IPX7
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8284705
Report Number0001811755-2019-00238
Device Sequence Number13939861
Product Code EIA
UDI-Device Identifier04546540971272
UDI-Public04546540971272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5100008000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2018
Supplement Date Received by Manufacturer12/25/2018
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1